# SDR SWAA2021063078297

- Difficulty date: May 27, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. ** AFT WET AREA GALLERY FLOOR SUPPORT. WEB STRAP BETWEEN STA 1006 & 1016 LBL 3 ; / [01] REMOVED CORROSION AT AFT WET AREA GALLEY SUPPORT WEB STRAP BETWEEN STA 1006-1016 LBL 3 AS PER B737-700 SRM 51-10-02-0G-0; NO SRM ALLOWABLE DAMAGE EXIST.; [02] VERIFIED CORROSION REMOVAL. NEEDS NDT.; [03] LOCATED AND DRILLED AT NEW STRAP AFT WET AREA STA 1016 TO 1006 LBL 3. IAW B737-700 SRM 51-40-05-0G-0; [04] NO LIMITS FOUND IN SRM. REMOVED PART AS PER B737-700 SRM 51-40-02-0G-0; [05] VERIFIED LOCATED AND DRILLED AT NEW STRAP AFT WET AREA STA 1016 TO 1006 LBL 3. IAW B737-700 SRM 51-40-05-0G-0 OK TO INSTALL; [06] REMOVED AND INSTALLED NEW STRAP AT AFT WET AREA FLOOR STA 1006-1016 LBL 3 AS PER B737-700 SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0; [07] INSTALLATION OF NEW STRAP AT AFT WET AREA FLOOR STA 1006-1016 LBL 3 AS PER B737-700 SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0. VERIFIED.; [08] PARTS TRANSACTION.; [09] INSTALLATION OF NEW STRAP AT AFT WET AREA FLOOR STA 1006-1016 LBL 3 AS PER B737-700 SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0. VERIFIED.
